I think for me its nausea and fatigue.
how long have you been on tx
not long at all this is my 5th week, 6th shot on Monday and I am also in a study so I may be getting a protease inhibitor as well as a polymerase inhibitor along with the riba/interferon. I kind of think I am cuz I was und at week 1
If I eat something decent the nausea goes away, but the fatigue is pretty much there. I'm glad thats all I have.
early on brain fog was big. that dissipated and headache nausea began. as hgl went down fatigue and weakness/breathlessness began. when nausea ended just a loss of appetite and lost taste buds appeared. skin issues did not show til well into treatment and have remained. arthritis pain showed up about week 15. my journal tracks most of this should u care to look. just remember everyone is different. i have had alot of the sx but none debilitating as i asked the folks here what to do and i followed their advice. most of sx are just damn annoying. good luck, babs
For me it was much like babs; brain fog, nausea, fatigue, arthritis type pain and dry skin issues. I also felt very cold at times and lost about 35-40 lbs. Some lingered on post tx, even to this day although not as severe. On another note, I visited some friends in Abingdon a few years ago on my way to the Cup race in Bristol, TN. A beautiful place with some of the friendliest folks I have ever met. Hopefully it has not changed. Best wishes and good luck to you.
thank you all for the info..:)
I'm on my 14th week. For me it's been fever, chills, headaches, some nausea though that has passed, skin rash on my torso and legs, weakness, breathlessness, what feels like chest congestion which has been ongoing since Xmas day, extreme fatigue, loss of appetite, food tastes funny, my tongue now hurts quite a bit for some reason, as though I have a rash on it. Eye and mouth dryness (carry water with me everywhere), and a sore throat, though not every day. The only sx that has been transient thus far has been the nausea. I also have not lost hair though it appears to be thinning some.
I have managed to work through it so far, though I wasn't working full time during my hgb drop.
Best of luck!
Reading these posts, I agree that the dry mouth is a real big one, I HAD to have a bottle of water at all times! Brain fog... yes. Dry skin... yes, I was so lucky to have a loving husband who applied lotion along with a head to toe body massage almost every night after things started getting to the point where I was too sick to do much of anything. He was the reason I di get through the treatments! Toward the end, if it was not for him and his great attitude and cheer leading, I might have stopped short of the year. I also developed a tic, or what I called the senior chatter.. my jaw would chatter like I was freezing and I could not control it at all! I would have to hold it still with my hand! This was toward the end of treatments. I experienced a lot of memory loss toward the end also. One of the most annoying things for me was having to go in for a blood test every week! Keep us posted!! Good luck and please don't forget that "This too shall pass" Keep your chin up!
THANK YOU ALL SO MUCH FOR THE INFO....I want to learn everything i can to help my husband.:)